RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 3, Pages 544–547 (Mi dan35802)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Vibrostability of the solutions of differential equations

M. A. Krasnosel'skiia, A. V. Pokrovskiib

a Voronezh State University
b Institute of Control Sciences, Moscow

Full text: PDF file (510 kB)

Bibliographic databases:
UDC: 517.92
Presented: И. Г. Петровский
Received: 26.03.1970

Citation: M. A. Krasnosel'skii, A. V. Pokrovskii, “Vibrostability of the solutions of differential equations”, Dokl. Akad. Nauk SSSR, 195:3 (1970), 544–547

Citation in format AMSBIB
\Bibitem{KraPok70}
\by M.~A.~Krasnosel'skii, A.~V.~Pokrovskii
\paper Vibrostability of the solutions of differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 3
\pages 544--547
\mathnet{http://mi.mathnet.ru/dan35802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0274881}
\zmath{https://zbmath.org/?q=an:0246.93032}


Linking options:
  • http://mi.mathnet.ru/eng/dan35802
  • http://mi.mathnet.ru/eng/dan/v195/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Kozyakin, “O vibroustoichivosti differentsialnykh uravnenii vtorogo poryadka”, UMN, 27:5(167) (1972), 241–242  mathnet  mathscinet  zmath
    2. B. M. Miller, E. Ya. Rubinovich, “Discontinuous solutions in the optimal control problems and their representation by singular space-time transformations”, Autom. Remote Control, 74:12 (2013), 1969–2006  mathnet  crossref  isi
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019